# SDR RAIA00301026

- Difficulty date: January 27, 2003
- Submitted: February 9, 2003
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 7,474 hours, 6,912 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV303211
- Part serial: MX611205
- Condition: Malfunctioned
- Part time: 7,849 hours, 7,096 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5272-ECM- RIGHT HAND HYDRAULIC PUMP PRESSURE FOLLOWS THROTTLE MOVEMENT. MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND ENGINE DRIVEN HYDRAULIC PUMP, OPS AND LK CH OK.
